Oct 11, 2011
A week ago I finished a treatment of cleomycin, I have more abdominal pressure, including a bloating gassy feeling that makes it hard to breathe. The second after finishing the medicine, I started feeling pressure in abdomen, and the third day I woke up with severe abdominal pain and diarrhea. Could this be a side effect of the medicine?
Response from Dr. Young
Hello and thanks for posting.
Yes, your symptoms could be a side effect of the medications. One potentially serious side effect of any antibiotic therapy (but particularly clindamycin (Cleocin)) is Clostridium difficile infection. I'd contact your prescribing doctor and discuss your symptoms.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Sharing Dildos Worried I Have HIV
- Jock Itch After Receiving Oral Sex Sign Of HIV AIDS
- Painful Red Spots After Open Mouth Kissing Worried I Have HIV
- Sore Testicles After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Swollen Lymph Nodes After Rubbing Penis Worried I Have HIV
- Vaginal Discharge After Swallowing Cum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.